A member asked:

I take 75mcg of levothyroxine daily for hypothyroidism (hashimoto's) and a goitre. what would happen if i stopped taking my medication?

A doctor has provided 1 answer
Dr. Jesse Krakauer answered

Specializes in Endocrinology

Nothing good: B"sd Most likely you would become hypothyroid, which often causes symptoms including fatigue, cognitive decline (especially for math) and signs ranging from mild - dry skin, constipation - to life threatening - myxedema coma. Goitre is also likely to grow larger and could even cause compressive symptoms such as difficulty swallowing and breathing and hoarseness. Glad to discuss in more detail.

Answered 6/29/2019

1.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question